For the relief of mild to moderate pain including headache; migraine; backache; muscular aches; menstrual cramps; arthritis pain; toothache; and pain associated with the common cold and flu; for fever reduction.
Place of Origin
Adults and children 12 y/o and above: 1-2 tablets every 6 hours; as needed for pain and/or fever; or; as directed by a doctor.
Do not take more than 4 grams of Paracetamol and 520mg of Caffeine (8 tablets) in each 24- hour period.
Each tablet contains Paracetamol 500mg and Caffeine 65mg.
Choose between Home Delivery or Click & Collect!
Click & Collect
·FREE with no minimum purchase requirement
·Select the Watsons store nearest you
·Pay with credit card
·Expect your orders to be ready within:
·2-5 days for NCR (excluding Sundays)
·3-7 days for rest of Luzon and Visayas (excluding Sundays)
·4-8 days for Mindanao (excluding Sundays)
·Follow the instructions in the collection email and collect at your convenience—no need to queue!